RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2003, Volume 301, Pages 195–211 (Mi znsl953)  

This article is cited in 2 scientific papers (total in 2 papers)

The Poisson–Furstenberg boundary of а locally free group

A. V. Malyutin

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: Following the research plan outlined by A. M. Vershik in [1], we describe the Poisson–Furstenberg boundary of locally free groups in terms of infinite stable normal forms.

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2005, 129:2, 3787–3795

Bibliographic databases:

UDC: 512.54+519.21
Received: 18.09.2003

Citation: A. V. Malyutin, “The Poisson–Furstenberg boundary of а locally free group”, Representation theory, dynamical systems, combinatorial and algoritmic methods. Part IX, Zap. Nauchn. Sem. POMI, 301, POMI, St. Petersburg, 2003, 195–211; J. Math. Sci. (N. Y.), 129:2 (2005), 3787–3795

Citation in format AMSBIB
\Bibitem{Mal03}
\by A.~V.~Malyutin
\paper The Poisson--Furstenberg boundary of а~locally free group
\inbook Representation theory, dynamical systems, combinatorial and algoritmic methods. Part~IX
\serial Zap. Nauchn. Sem. POMI
\yr 2003
\vol 301
\pages 195--211
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl953}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2032055}
\zmath{https://zbmath.org/?q=an:1152.60061}
\elib{http://elibrary.ru/item.asp?id=14254639}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2005
\vol 129
\issue 2
\pages 3787--3795
\crossref{https://doi.org/10.1007/s10958-005-0313-x}


Linking options:
  • http://mi.mathnet.ru/eng/znsl953
  • http://mi.mathnet.ru/eng/znsl/v301/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Duncan A.J., Kazachkov I.V., Remeslennikov V.N., “Parabolic and quasiparabolic subgroups of free partially commutative groups”, Journal of Algebra, 318:2 (2007), 918–932  crossref  mathscinet  zmath  isi  scopus
    2. A. M. Vershik, A. V. Malyutin, “Boundaries of braid groups and the Markov–Ivanovsky normal form”, Izv. Math., 72:6 (2008), 1161–1186  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:231
    Full text:56
    References:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019